Depression help winnipeg

Common Questions and Answers about Depression help winnipeg

depression

Avatar f tn Jessica August 31, 2016 at 11:17 pm - Reply Hi, i am a 25 year old female from winnipeg canada, i am 100% certain that i have hypothyroidism, whatever the cause, i have had almost all the symptoms since i was younger, but after having my daughter 4 years Ago everything seemed to intensify..
4207484 tn?1351911349 has anyone successfuly gotten off of it and also have they dealt with these crazy side effects? Anything would be a great help. thanks.
281565 tn?1295986283 What's wrong with me? Why am I so clueless right now? Can anyone help me out here? Please!! Sorry to be a pain in the tushy but I think I really need some help here.
Avatar f tn and a fatty tongue with sores from biting on it all the time at night; oh - and depression. I can say with no stretching the facts that it is RUINING MY LIFE. My most recent number was 3.90. Anyone have suggestions? Do I try a naturopath for a T3-T4 combo?
452698 tn?1206594444 I feel as though I really have no other option. I can deal with the rest of the withdrawals…but depression is WAY up there. I just recently completed an accounting course and I’m unemployed…so stress is also WAY up there…but I’m strong and motivated…I can, and will succeed. I am so happy I found this site. Seeing that I'm REALLY not alone and just hearing other's stories gives me hope.
Avatar n tn He has missed almost a month of school on and off. Any suggestions to help us. Does he need another blood patch? Why all of a sudden headaches? What is infussion for pain? My neurologist was so busy it seemed as if he blew us off. Something is wrong with this kid.
Avatar f tn WinnipegConcertina I would appreciate hearing more of your experiences and where you got help(I'm in Winnipeg as well). Thank you all. I always find it's much easier to deal with a situation when I know what it is I'm dealing with.
Avatar n tn This has been an ongoing problem usually I have the severe itching for a few months then it will go away and out of the blue will appear again. I haven't changed laundry detergant, soap, lotion, etc. Please any help or insight you could give would be greatly appreciated! I really don't know how much more of this scratching my legs or me can take! Oh and I noticed on some of the other posts people who had the same symptoms as myself were telling where they live...
Avatar n tn It could be a depression thing. Maybe you are eating more than you think due to being upset over the m/c. I suffered a missed m/c in Sept of 03 but do not think I gained any more weight. I was pg again 3 months after and actually lost weight due to being sick. If possible stop and think about what you are eating and see if that makes sense. I guess it could be a hormonal thing as well. Everyone's body is different. Good Luck to you.
Avatar n tn Where is the med help to all these questions? Is there no med help? Then why ask?
Avatar n tn I wonder if that kind of barometric pressure could really cause terrible flares? Help us out, Fibros in AZ! Does monsoon season bother you?
Avatar f tn So your doctor should be checking your levels regularly. Also you can help by paying attention to how the H/C makes you feel to help your doc to work with you to work out the best dosing/timing for you. 30 mg seems a little high for replacement. But then, if it is being used therapeutically for the Lupus that's another story. But, taking it at 10pm will affect your sleep if you keep a more normal schedule. I would def bring this up with your doctor, if you are having trouble sleeping.
Avatar n tn described a similar condition back on 11/22/2004 on this web site. Did anyone ever help her? Any feedback would be greatly appreciated. Thanks!
Avatar n tn Does anyone have any suggestions, do you have people come to help you? My sisters were coming to help for the last 6 months, but they are burned out and I don't feel any better, in fact I feel worse in some ways.. my equilibrium is bad. I also have bulging disks in my neck from the accident which started this nightmare.